# SDR DL76G021300

- Difficulty date: November 7, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 49,195 hours, 12,740 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Part number: BPS73
- Part serial: 51908
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O TEST, FOUND SQUIB TEST 1 AND 2 HAD ESCAPE SLIDE LIGHTS OUT FOR OVERWING SLIDES.  REPLACED M962 POWER SUPPLY AND BATTERY.
